# SDR AALA201506239003

- Difficulty date: May 27, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, EXCESSIVE PLAY ON NR 2 RUDDER HINGE FITTING ON VERTICAL STABILIZER.  REPLACED NR 2 RUDDER HINGE FITTING ON VERTICAL STABILIZER IAW SRMA 319 51-42-11 & AMM 55-36-41-0401.
